Skip to content

Lorentz Invariance and the Gravitational Field

Kibble, T. W. B. (1961). Lorentz Invariance and the Gravitational Field. Journal of Mathematical Physics, 212-221.

Type
Journal article
Intellectual base
Primary research
Year
1961
Pages
212-221
DOI
10.1063/1.1703702
DOI registrant
AIP Publishing
Link
https://doi.org/10.1063/1.1703702

Cited by

1 citation across 1 artifact.

Domain-specific

  • Spin Connection
    • Listed in the references but not attached to a specific claim.

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:6725f6b0cb90 · see in the full table